Geometric characterizations of Gromov hyperbolicity

Balogh, Zoltán M.; Buckley, Stephen M. (2003). Geometric characterizations of Gromov hyperbolicity. Inventiones mathematicae, 153(2), pp. 261-301. Springer 10.1007/s00222-003-0287-6

[img]
Preview
Text
222_2003_Article_287.pdf - Published Version
Available under License Publisher holds Copyright.

Download (507kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan

Subjects:

500 Science > 510 Mathematics

ISSN:

0020-9910

Publisher:

Springer

Language:

English

Submitter:

Markus Müller

Date Deposited:

29 Aug 2018 14:33

Last Modified:

24 Oct 2019 05:28

Publisher DOI:

10.1007/s00222-003-0287-6

BORIS DOI:

10.7892/boris.117885

URI:

https://boris.unibe.ch/id/eprint/117885

Actions (login required)

Edit item Edit item
Provide Feedback